Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Simple Hironaka resolution in characteristic zero


Author: Jaroslaw Wlodarczyk
Journal: J. Amer. Math. Soc. 18 (2005), 779-822
MSC (2000): Primary 14E15, 14B05, 32S05, 32S45
Published electronically: July 13, 2005
MathSciNet review: 2163383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Building upon work of Villamayor and Bierstone-Milman we give a proof of the canonical Hironaka principalization and desingularization. The idea of ``homogenized ideals" introduced in the paper gives a priori the canonicity of the algorithm and radically simplifies the proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14E15, 14B05, 32S05, 32S45

Retrieve articles in all journals with MSC (2000): 14E15, 14B05, 32S05, 32S45


Additional Information

Jaroslaw Wlodarczyk
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: wlodar@math.purdue.edu, jwlodar@mimuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0894-0347-05-00493-5
PII: S 0894-0347(05)00493-5
Received by editor(s): January 28, 2004
Published electronically: July 13, 2005
Additional Notes: The author was supported in part by NSF grant DMS-0100598 and Polish KBN grant 2 P03 A 005 16
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.